Asymptotic Expansions for Stationary Distributions of Perturbed Semi-Markov Processes
2016 (English)In: Proceedings of Second International Symposium on Stochastic Models in Reliability Engineering, Life Science and Operations Management (SMRLO 2016) / [ed] I.B. Frenkel, A. Lisnianski, New York, USA: Institute of Electrical and Electronics Engineers (IEEE), 2016, Vol. 1, 41-46 p.Conference paper (Refereed)
New algorithms for computing asymptotic expansions for power moments of hitting times and stationary and quasi-stationary distributions of nonlinearly perturbed semi-Markov processes are presented. The algorithms are based on special techniques of sequential phase space reduction, which can be applied to models with an arbitrary asymptotic communicative structure of phase spaces.
Place, publisher, year, edition, pages
New York, USA: Institute of Electrical and Electronics Engineers (IEEE), 2016. Vol. 1, 41-46 p.
IEEE conference proceedings
Laurent asymptotic expansion, Markov chain, Semi-Markov process, Nonlinear perturbation, Stationary distribution, Expected hitting time
Probability Theory and Statistics
Research subject Mathematical Statistics
IdentifiersURN: urn:nbn:se:su:diva-137455DOI: 10.1109/SMRLO.2016.18ISBN: 978-1-4673-9941-8OAI: oai:DiVA.org:su-137455DiVA: diva2:1062659
Second International Symposium on Stochastic Models in Reliability Engineering, Life Science and Operations Management (SMRLO 2016), 2016, Beer Sheva, Israel